# SDR UALA2012020700750

- Difficulty date: February 7, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 73,628 hours, 22,884 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Faulty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RECIRC FAN LOUD.  E&E COOLING AIR FILTER.
